# SDR AALA20010082

- Difficulty date: January 13, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: 1453
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1574 - EN ROUTE SJU-BOS - DETECTED SMELL AND SMOKE IN CABIN.  RETURNED SJU AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 3 COFFEEMAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
